# SDR REXA201100610

- Difficulty date: September 27, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N8533D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7533
- Aircraft time: 23,215 hours, 20,105 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Line
- Condition: Loose
- Location: Apu
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FUEL FUMES WITH BOTH PAXS OPERATING IN FLIGHT AND ON APPROACH.  INSPECTED LT AND RT ENG FOUND NO FUEL OR OIL LEAKS FROM ENGINES.  COULD NOT FIND SOURCE OF FUEL LEAK REMOVED AND RESEATED FUEL LINES ON APU FUEL CONTROL NO FUEL LEAK FOUND.  REMOVED DUCTS FROM WATER SEPARATOR COULDN’T FIND ANY SIGNS OF FUEL.  FOUND SMELL COMING FOR LT/RT PACK OFF APU AND OFF ENGINE SMELL IS MORE IN COCKPIT THAN CABIN FOUND SMOKE/FUMES TO BE COMING FROM THE APU AND ENGINES SMELL IN COCKPIT NOT CABIN.  SMELL IS OFF BOTH ENGINES AND OFF APU SMELL IS MORE OFF THE LEFT PACK THAN THE RIGHT PACK.  NO DE-ICE OR ANTI-ICE WAS DONE PRIOR TO ORIGINAL WRITE UP. IT IS NOT WINTER OPS YET SO PA 21-009 HASN’T BEEN DONE YET.  REVIEWED LOGBOOKS NO COMPRESSOR WASH WAS DONE IN THE LAST 2 LOG BOOKS.  FOUND FUEL IN APU ENCLOSURE, COULD NOT FIND THE LEAK AFTER 1HR ENGINE RUN INSPECTED APU ENCLOSURE AGAIN AND FOUND FUEL IN IT AGAIN.  RAN ENGINES FULL POWER AT FULL HOT ON PACKS FOR 1HR NO SMOKE OR FUEL SMELL NOTED.  REVIEWED LOGBOOK A/C AOG IN NASHVILLE ON 9/17/11 FOR SAME ISSUE, FOUND A LOOSE FUEL LINE AND RETIGHTENED FUEL LINE AND CHANGED COALESCER SOCKS.  RESEALED FUEL FITTING AT APU FUEL SHUTOFF VALVE IAW CRJ AMM 49-31-05 P/N EFFECTIVITY VERIFIED LEAK CHECKS GOOD.  C/W MOTR REQUEST OPERATE A/C PACKS FULL HOT FOR 30 MIN TO T/S FUEL LEAK ODOR.  NO EVIDENCE OF FUEL ODOR.  PERFORMED APU FUEL LEAK CHECK IAW CRJ AMM 49-30-0 NO LEAKS NOTED.
